# SDR CA991103045

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A330-322
- Engine: Pwa PW4168
- System (JASC): 7830 · Engine Thrust Reverser
- Part: O-Ring
- Part number: NAS161228
- Condition: Cracked
- Location: Thrust Reverser
- Component: 70M00339
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

(CAN) THRUST REVERSER HYDRAULIC FILTER ASSY O-RING WAS FOUND CUT AND EXTRUDED.
